The notion of closure in a Spanier space.

Cristina Martínez Calvo

Revista Matemática Hispanoamericana (1979)

  • Volume: 39, Issue: 4-5, page 173-183
  • ISSN: 0373-0999


If X is a quasitopological space -Spanier space in this paper-, a topological space q X can be associated to X. A subset F of X is called closed if it is closed in q X. Interesting properties of the closed subspaces of a quasitopological space are examined.

How to cite


Martínez Calvo, Cristina. "La notion de fermé dans un espace de Spanier.." Revista Matemática Hispanoamericana 39.4-5 (1979): 173-183. <>.

author = {Martínez Calvo, Cristina},
journal = {Revista Matemática Hispanoamericana},
keywords = {Espacios topológicos; Espacios cuasitopológicos},
language = {fre},
number = {4-5},
pages = {173-183},
title = {La notion de fermé dans un espace de Spanier.},
url = {},
volume = {39},
year = {1979},

AU - Martínez Calvo, Cristina
TI - La notion de fermé dans un espace de Spanier.
JO - Revista Matemática Hispanoamericana
PY - 1979
VL - 39
IS - 4-5
SP - 173
EP - 183
LA - fre
KW - Espacios topológicos; Espacios cuasitopológicos
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.